# SDR SIMA20231214002

- Difficulty date: December 14, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-05 ? RH INBD SEAT TRACK AT FR 84 HAS CORROSION (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-FABRICATED FILLER AND DOUBLER IAW ETD2023-170-031940 AND ACCOMPLISHED RH INBD SEAT TRACK AT FR 84 PERMANENT REPAIR IAW ERS-EJ-53MR-4932.
